# SDR V0XD2014070316237

- Difficulty date: July 3, 2014
- Submitted: July 4, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,558 hours, 15,989 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 14572067004
- Condition: Cracked
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING TO FUSELAGE LATERAL FAIRING ATTACH ANGLE CRACKED.  R & R ATTACHMENT ANGLE IAW SRM 51-40-02, 51-20-03, 51-40-09, CPM 51-21-06.
